Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Rash on my hand and body
Sep 26, 2007

Hi, I was diagnosed HIV positive in 2006 and started my medication a year ago. My CD4 count is 571 and undetected viral load. But recently some mild rash came up on my hand and body, how could this happen?

Best Regards.

Response from Dr. Henry

Rashes and other skin conditions are very common in the general population and are generally even more common in HIV+ persons. If you have been on your current regimen for 1 year it would be unlikely to be caused directly by your HIV medications. I recommend having your HIV specialist and/or a dermatologist examine your rash and take a complete history to determine the nature of the rash and likely diagnosis/triggering factors. KH



Previous
Peripherial Neuropathy
Next
Re: HIV and hearing loss

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement